# SDR DALA2024042804741

- Difficulty date: April 26, 2024
- Submitted: April 28, 2024
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 88,964 hours, 23,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6809, LOOSE FASTENERS NBR 13 BY CRACKED PAINT ALL THE WAY AROUND THE FASTENER HEAD AT LH WING UPPER SKIN DRAG FITTING. (IN REF AMDS 5720-01100-02A STEP 13). CORRECTIVE ACTION: LH WING UPPER SKIN DRAG FITTING HOLE #13 WAS REPAIRED PER ER/A 616812-14AD REV. ORIG SECTION I: REPAIR INSTRUCTIONS IN REF NRC 00435. (LP 0313950)
